# SDR AU990871

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 464099
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 CYLINDER CONNECTING ROD BROKEN.  CRANKCASE HOLED IN THE AREA BELOW THE MAGNETOS.  NR 2 CYLINDER AND THE SURROUNDING AREA DAMAGED.  SUBMMITTER SUSPECTED CAUSED BY INCOMPATIBILITY BETWEEN THE CYLINDER BORE SURFACE TREATMENT AND THE PISTON RING MATERIAL.
